# SDR SWAA2021081210761

- Difficulty date: August 23, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Nut Plate
- Condition: Bent
- Location: Bs 178 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 178 PRESSURE BULKHEAD FWD SIDE - LOWER TWO RADOME ATTACHMENT FITTING NUT PLATES HAVE BENT OR BROKEN NUT TABS. [DOT 124-062] / REMOVED AND REPLACED NUT PLATES AT STA 178 PRESSURE BULKHEAD FWD SIDE LOWER IAW B-737-700 SRM 51-40-02-0G-0
